4 doctors weighed in:

My husband has multiple myeloma, and is taking interferon twice a week, he says his arms hurt and are cold, even the hair on them, also has diabetes.?

4 doctors weighed in
Dr. Liawaty Ho
Internal Medicine - Hematology & Oncology
3 doctors agree

In brief: Myeloma

Having a cancer like myeloma he will be at significant risk to develop blood clots.
While the symptom could be all caused by the interferon, however other causes have to be ruled out as well such as blood clots in the vein and/or artery, pain from combination of bony metastases and underlying neuropathy etc. Talk to his oncologist and have him evaluated.

In brief: Myeloma

Having a cancer like myeloma he will be at significant risk to develop blood clots.
While the symptom could be all caused by the interferon, however other causes have to be ruled out as well such as blood clots in the vein and/or artery, pain from combination of bony metastases and underlying neuropathy etc. Talk to his oncologist and have him evaluated.
Dr. Liawaty Ho
Dr. Liawaty Ho
Thank
Get help from a real doctor now
Dr. Marsha Davis
Board Certified, Internal Medicine
25 years in practice
67M people helped
Continue
111,000 doctors available
Read more answers from doctors